# SDR FDEA202504120591

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 39,378 hours, 21,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321490
- Part serial: 0601
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR SLIDE TEST WARNING LIGHTS DO NOT  ILLUMINATE DURING TEST. BUZZERS WORK NORMALLY.   L1 AND R1 CREW ENTRY DOOR ESCAPE  SLIDE WARNING SYSTEM LIGHTS - INOP. MEL: 52-73-01-01    REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT PER A.M.M. 52-73-18-  04. (REF WRI 52-70/7512) REMOVED FROM MEL.
